MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL); ELECTRODE, ION SPECIFIC, SODIUM

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL); ELECTRODE, ION SPECIFIC, SODIUM
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported an erroneously depressed patient sample result with sodium (na) was obtained on an atellica ® ch 930 analyzer.The erroneously depressed patient sample result was not reported to the physician.The same sample was reprocessed on an abl radiometer (blood gas analyzer).A higher result was obtained, considered correct and reported to the physician.The same sample was reprocessed on an alternate atellica ® ch 930 analyzer.A similar erroneous patient result was obtained as on the original atellica ® ch 930 analyzer.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed sodium (na) result.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed patient sample result with sodium (na) on an atellica ® ch 930 analyzer.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos reviewed the information provided by the customer.Quality control (qc) recovered within the customer's acceptable ranges.No reagent nor instrument issues were identified.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the sos investigation.Section g4 has been revised with the correct 510k number.Section d2a has been revised with the correct product code.Initial mdr was filed on 05-dec-2024.

Brand Name
ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key20856198
Report Number2432235-2024-00337
Device Sequence Number8622614
Product Code JGS
UDI-Device Identifier00630414596518
UDI-Public(01)00630414596518(10)140008(17)250401
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K222438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Model NumberN/A
Device Catalogue Number11099315
Device Lot Number140008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown